# SDR ASAA2019011027959

- Difficulty date: January 10, 2019
- Submitted: January 29, 2019
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 38,091 hours, 11,368 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A7502
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT, RT TRANSITION PANEL HAS CORROSION IN 12 AREAS FROM STA 727F-727H. GROUNDED - YES. REMOVED CORROSION IAW SRM 51-10-02, ORIGINAL MATERIAL WAS .040 IAW SRM 53-60-53. REMAINING THICKNESS IS .030 FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53. REMOVED DAMAGED SECTION FROM STA 727E+10 TO 767 RT, IAW SRM 51-40-02, MATERIAL ID FOR TRANSITION PANEL IS BAC1496-377, 7075-T62, PO 912635.2, IAW SRM 53-00-53-2R-5, LOCATED AND DRILLED NEW 2EA CHANNEL IAW SRM 53-00-53-2R-5. ALODINED 2EA CHANNEL IAW SRM 51-20-01, PRIMED 2EA CHANNEL IAW AMM 51-21-72. INSTALLED NEW 2EA CHANNEL ON AFT PIT R/H STA 727E+10 TO STA 767 IAW SRM 53-00-53-2R-5.
